Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 366, Number 2

Kähler-Ricci flow on projective bundles over Kähler-Einstein manifolds
Frederick Tsz-Ho Fong.
Trans. Amer. Math. Soc. 366 (2014), 563-589
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130308
Differentiability of quermassintegrals: A classification of convex bodies
M. A. Hernández Cifre and E. Saorín.
Trans. Amer. Math. Soc. 366 (2014), 591-609
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130309
Some results and open questions on spaceability in function spaces
Per H. Enflo, Vladimir I. Gurariy and Juan B. Seoane-Sepúlveda.
Trans. Amer. Math. Soc. 366 (2014), 611-625
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130310
New weighted estimates for bilinear fractional integral operators
Kabe Moen.
Trans. Amer. Math. Soc. 366 (2014), 627-646
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130311
Duality of holomorphic function spaces and smoothing properties of the Bergman projection
A.-K. Herbig, J. D. McNeal and E. J. Straube.
Trans. Amer. Math. Soc. 366 (2014), 647-665
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130312
Tate (co)homology via pinched complexes
Lars Winther Christensen and David A. Jorgensen.
Trans. Amer. Math. Soc. 366 (2014), 667-689
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130313
Constructive projective extension of an incidence plane
Mark Mandelkern.
Trans. Amer. Math. Soc. 366 (2014), 691-706
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130314
Sofic dimension for discrete measured groupoids
Ken Dykema, David Kerr and Mikaël Pichot.
Trans. Amer. Math. Soc. 366 (2014), 707-748
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130315
Exotic smooth structures on topological fiber bundles I
Sebastian Goette, Kiyoshi Igusa and Bruce Williams.
Trans. Amer. Math. Soc. 366 (2014), 749-790
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130316
Exotic smooth structures on topological fiber bundles II
Sebastian Goette and Kiyoshi Igusa.
Trans. Amer. Math. Soc. 366 (2014), 791-832
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130317
Knot points of typical continuous functions
David Preiss and Shingo Saito.
Trans. Amer. Math. Soc. 366 (2014), 833-856
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130318
Maximal rank for schemes of small multiplicity by Évain’s differential Horace method
Joaquim Roé.
Trans. Amer. Math. Soc. 366 (2014), 857-874
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130319
Explicit bounds for the number of $p$-core partitions
Byungchan Kim and Jeremy Rouse.
Trans. Amer. Math. Soc. 366 (2014), 875-902
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130320
A stochastic Evans-Aronsson problem
Diogo Gomes and Héctor Sánchez Morgado.
Trans. Amer. Math. Soc. 366 (2014), 903-929
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130321
A generalized Koszul theory and its application
Liping Li.
Trans. Amer. Math. Soc. 366 (2014), 931-977
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130322
Detecting surface bundles in finite covers of hyperbolic closed 3-manifolds
Claire Renard.
Trans. Amer. Math. Soc. 366 (2014), 979-1027
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130323
The phase transition for dyadic tilings
Omer Angel, Alexander E. Holroyd, Gady Kozma, Johan Wästlund and Peter Winkler.
Trans. Amer. Math. Soc. 366 (2014), 1029-1046
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130324
The local geometry of finite mixtures
Elisabeth Gassiat and Ramon van Handel.
Trans. Amer. Math. Soc. 366 (2014), 1047-1072
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130325
Asymptotic inequalities for positive crank and rank moments
Kathrin Bringmann and Karl Mahlburg.
Trans. Amer. Math. Soc. 366 (2014), 1073-1094
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130326
A Cantor-Mandelbrot-Sierpiński tree in the parameter plane for rational maps
Robert L. Devaney.
Trans. Amer. Math. Soc. 366 (2014), 1095-1117
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130327
Boundary behavior of infinitesimal generators in the unit ball
Filippo Bracci and David Shoikhet.
Trans. Amer. Math. Soc. 366 (2014), 1119-1140
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3130328